# SDR DALA2022032902103

- Difficulty date: March 27, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 65,058 hours, 21,356 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5814 EXIT SIGN MISSING OVER 3L DOOR. CORRECTIVE ACTION: 3L & 3R EXIT SIGNS ALL ACCOUNTED FOR. (8584482)
